# SDR SWIA201126708

- Difficulty date: July 10, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 21,560 hours, 18,324 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK HIGH TEMP CAUTION MESSAGE AND SMOKE IN THE CABIN.  (FLT 5588)  REPLACED RIGHT RAM AIR CHECK VALVE.
